RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kislov, V V

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:138
Abstract pages:1805
Full texts:720
References:24

http://www.mathnet.ru/eng/person24300
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189995

Publications in Math-Net.Ru
1992
1. V. V. Kislov, Yu. A. Kriksin, I. V. Taranov, “Mathematical model of stable stationary structures in molecular monolayers”, Matem. Mod., 4:5 (1992),  36–52  mathnet
2. V. M. Agajan, V. V. Kislov, Yu. A. Kriksin, I. V. Taranov, “Linear acoustic waves scattering in LB-films on inhomogeneities”, Matem. Mod., 4:2 (1992),  3–14  mathnet
1991
3. V. V. Kislov, Yu. A. Kriksin, I. V. Taranov, “Simulation of Langmuir's monolayer dynamics”, Matem. Mod., 3:11 (1991),  39–46  mathnet
1990
4. V. M. Agajan, V. V. Kislov, Yu. A. Kriksin, “Numerical modelling of stationary structures in Langmuir's monolayer”, Matem. Mod., 2:5 (1990),  18–27  mathnet  zmath
5. V. V. Kislov, Yu. A. Kriksin, “Dynamical properties of Langmuir–Blodgett's molecular films”, Matem. Mod., 2:4 (1990),  39–53  mathnet  mathscinet  zmath
6. V. V. Kislov, Yu. A. Kriksin, “Stationary structures in Langmuir–Blodgett molecular films”, Matem. Mod., 2:1 (1990),  3–13  mathnet  zmath
1989
7. V. V. Kislov, Yu. A. Kriksin, “Numerical modelling of impulsive action on a soliton in quasi-one-dimensional systems”, Matem. Mod., 1:4 (1989),  87–99  mathnet  mathscinet  zmath
1982
8. Yu. S. Vladimirov, V. V. Kislov, “Quantization of a homogeneous isotropic cosmological model in five-dimensional field theory”, TMF, 53:1 (1982),  43–54  mathnet  mathscinet; Theoret. and Math. Phys., 53:1 (1982), 970–978  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019